# SDR AALA960576

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: TMS6022457
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP FLANGE OF FLOOR SUPPORT T-ANGLE.  REMOVED AND REPLACED DAMAGED SECTION OF T-ANGLE AND INSTALLED A .050 THICK 301 .5 H DOUBLER OVER TOP FLANGE OF T-ANGLE AND OVER FLOORBEAM PER ESO 30595 DATED 4/9/96.  (M)
